# SDR DALA2022120507738

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Worn
- Location: Hstab-Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT LH SIDE H/STAB TO FUSELAGE CUTOUT LOWER SIDE SEAL FAIRING WORN. CORRECTIVE ACTION: THE LWR FAIRING(SKIN) PNL AND THE FWD FAIRING(SKIN) PNL REPAIR CARRIED OUT AT LH SIDE H/STAB FUS CUTOUT FWD LWR AREA IAW SRM 53-80
